# SDR SWAA062950

- Difficulty date: August 9, 2006
- Submitted: August 10, 2006
- Operation: Air carrier
- Aircraft: N637SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27710
- Aircraft time: 33,393 hours, 27,708 cycles
- System (JASC): 5552 · Elevator Tab, Attach Fittings
- Part: Torque Tube
- Part number: 6561751
- Condition: Worn
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 10Y CHECK, LT ELEVATOR BUSS LINKAGE FAILED FREE PLAY CHECK.  REMOVED AND REPLACED ELEVATOR OUTPUT TORQUE TUBE PER MM.
